# SDR ASAA0844089

- Difficulty date: December 22, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 52,113 hours, 29,203 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601359
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT LWR SKIN CRACKED I/B AUX TRACK AND 4 EA FASTENER HOLES.  REPAIRED USING DOUBLER SPLICE PLATE AND FILLER PER SRM 57-43-01 FIG 201
